# SDR SWIA200414085

- Difficulty date: September 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 8,175 hours, 7,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES AT FS 280, LBL 9 AND EIE RBL 9.00.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED ANGLE AT FS 280 LBL 9 UNDER FLOOR IAW SRM 51-42-06.
